Avoiding bias due to perfect prediction in multiple imputation of incomplete categorical variables

White, IR; Daniel, R; Royston, P; (2010) Avoiding bias due to perfect prediction in multiple imputation of incomplete categorical variables. Computational statistics & data analysis, 54 (10). pp. 2267-2275. ISSN 0167-9473 DOI: https://doi.org/10.1016/j.csda.2010.04.005

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.csda.2010.04.005

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar